MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*PIN PUNCH; HIP INSTRUMENTS : TAMPS

DEPUY ORTHOPAEDICS INC US S-ROM*PIN PUNCH; HIP INSTRUMENTS : TAMPS
Catalog Number 531500
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Non-health care professional.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate investigation summary: examination of the returned instrument confirmed the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
Complaint description: it was reported that the pin punch was bent and was discovered when returned to the office for inspection.

Common Device Name
HIP INSTRUMENTS : TAMPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7800774
Report Number1818910-2018-67215
Device Sequence Number13930517
Product Code LRY
UDI-Device Identifier10603295171591
UDI-Public10603295171591
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number531500
Device Lot NumberHW76347
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1